Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 7, Pages 437-440
http://dx.doi.org/10.1155/S0161171200004129

Left global dimensions and inverse polynomial modules

Department of Mathematics, Dong-A University, Pusan 604-714, Korea

Received 20 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sangwon Park, “Left global dimensions and inverse polynomial modules,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 437-440, 2000. https://doi.org/10.1155/S0161171200004129.